# SDR USAA2011071100021

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 63,248 hours, 39,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY SEAT MOUNTED LIGHTS ON ROWS 2, 3, 4, 9 AND 11 DO NOT OPERATE DURING EMERGENCY EXIT LIGHT TEST.  MAINTENANCE REPLACED THE FORWARD CENTER BATTERY CHARGER.  OPERATIONAL CHECK GOOD ON SEAT ROWS 2, 3 AND 4.  SEAT ROWS 9 AND 11 EMERGENCY LIGHTS ARE NOT REQUIRED ON 737-300 IAW AMM 33-51-02.
